# SDR REXA2015110301044

- Difficulty date: November 3, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON LT & RT SIDE SEAT RAILS AT VARIOUS LOCATIONS, BETWEEN FS 379.00 & FS 977.00.  REMOVED LIGHT CORROSION ON RT & LT SIDE SEAT RAILS AT VARIOUS LOCATION IAW AMM 53-00-49-400-801-A07 & GREO 670-53-00-343.  REF OP 221, 222 & 223.
